Alert archive / California / Coastal Flood Statements in 2010
Coastal Flood Statement 21, NWS Los Angeles, CA
NWS Los Angeles, CA issued this coastal flood statement at Apr 28, 2010, 10:09 AM PDT for Los Angeles County, California. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2010, 10:09 AM PDT (17:09 UTC)
- Expired
- Apr 30, 2010, 5:07 AM PDT
- In force
- 43 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
717 WHUS46 KLOX 281709 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1009 AM PDT WED APR 28 2010 ...HAZARDOUS SURF AND VERY STRONG RIP CURRENTS ARE EXPECTED THROUGH EARLY FRIDAY... .SEAS WILL BUILD NEAR SHORE AS NORTHWEST WINDS INCREASE TO GALE FORCE TODAY THROUGH THURSDAY MORNING. SEAS WILL BUILD TO 11 TO 14 FEET ALONG THE CENTRAL COAST AND TO 8 TO 10 FEET WITHIN THE BIGHT TONIGHT THROUGH THURSDAY. THE GALE FORCE WIND CONDITIONS WILL LIKELY PERSIST THROUGH FRIDAY MORNING. THE COMBINATION OF THE LOCALLY GENERATED SWELLS...GALE FORCE WINDS...AND MODERATELY HIGH ASTRONOMICAL TIDES...ABOVE 6 FEET...WILL LIKELY CAUSE LOCAL BEACH EROSION DURING TIMES OF HIGH TIDES TONIGHT AND THURSDAY NIGHT. CAZ034-035-290115- /O.NEW.KLOX.CF.S.0021.100428T1709Z-100430T1300Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 1009 AM PDT WED APR 28 2010 SURF WILL BUILD TO 8 TO 10 FEET AND RIP CURRENTS WILL BECOME POTENTIALLY VERY STRONG TONIGHT. THE POTENTIALLY DANGEROUS OCEAN CONDITIONS WILL LIKELY PERSIST THROUGH THURSDAY NIGHT. HIGH TIDE...AROUND 6.5 FEET...IS EXPECTED TO OCCUR AROUND 9 PM AM PST TONIGHT AND AROUND 4 FEET MIDDAY THURSDAY. $$ CAZ039>041-087-290115- /O.NEW.KLOX.CF.S.0021.100428T1709Z-100430T1300Z/ SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA ISLAND- 1009 AM PDT WED APR 28 2010 SURF WILL BUILD TO 5 TO 7 FEET AND RIP CURRENTS WILL BECOME POTENTIALLY VERY STRONG TONIGHT. THE POTENTIALLY DANGEROUS OCEAN CONDITIONS WILL LIKELY PERSIST THROUGH THURSDAY NIGHT. HIGH TIDE...AROUND 6.5 FEET...IS EXPECTED TO OCCUR AROUND 9 PM AM PST TONIGHT AND AROUND 4 FEET MIDDAY THURSDAY. $$
5 follow-up statements
717 WHUS46 KLOX 290114 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 614 PM PDT WED APR 28 2010 ...HAZARDOUS SURF AND VERY STRONG RIP CURRENTS ARE EXPECTED THROUGH EARLY FRIDAY... .SEAS WILL BUILD NEAR SHORE AS NORTHWEST WINDS INCREASE TO GALE FORCE TODAY THROUGH THURSDAY MORNING. SEAS WILL BUILD TO 11 TO 14 FEET ALONG THE CENTRAL COAST AND TO 8 TO 10 FEET WITHIN THE BIGHT TONIGHT THROUGH THURSDAY. THE GALE FORCE WIND CONDITIONS WILL LIKELY PERSIST THROUGH FRIDAY MORNING. THE COMBINATION OF THE LOCALLY GENERATED SWELLS...GALE FORCE WINDS...AND MODERATELY HIGH ASTRONOMICAL TIDES...ABOVE 6 FEET...WILL LIKELY CAUSE LOCAL BEACH EROSION DURING TIMES OF HIGH TIDES TONIGHT AND THURSDAY NIGHT. CAZ034-035-291000- /O.CON.KLOX.CF.S.0021.000000T0000Z-100430T1300Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 614 PM PDT WED APR 28 2010 SURF WILL BUILD TO 8 TO 10 FEET AND RIP CURRENTS WILL BECOME POTENTIALLY VERY STRONG TONIGHT. THE POTENTIALLY DANGEROUS OCEAN CONDITIONS WILL LIKELY PERSIST THROUGH THURSDAY NIGHT. HIGH TIDE...AROUND 6.5 FEET...IS EXPECTED TO OCCUR AROUND 9 PM PST TONIGHT AND AROUND 4 FEET MIDDAY THURSDAY. $$ CAZ039>041-087-291000- /O.CON.KLOX.CF.S.0021.000000T0000Z-100430T1300Z/ SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA ISLAND- 614 PM PDT WED APR 28 2010 SURF WILL BUILD TO 5 TO 7 FEET AND RIP CURRENTS WILL BECOME POTENTIALLY VERY STRONG TONIGHT. THE POTENTIALLY DANGEROUS OCEAN CONDITIONS WILL LIKELY PERSIST THROUGH THURSDAY NIGHT. HIGH TIDE...AROUND 6.5 FEET...IS EXPECTED TO OCCUR AROUND 9 PM PST TONIGHT AND AROUND 4 FEET MIDDAY THURSDAY. $$ RAT
360 WHUS46 KLOX 290939 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 239 AM PDT THU APR 29 2010 ...HAZARDOUS SURF AND VERY STRONG RIP CURRENTS ARE EXPECTED THROUGH EARLY FRIDAY... .SEAS WILL CONTINUE TO BUILD NEAR SHORE WITH THE GALE FORCE NORTHWEST WINDS. SEAS WILL BUILD TO 11 TO 14 FEET ALONG THE CENTRAL COAST AND TO 8 TO 10 FEET WITHIN THE BIGHT. THE GALE FORCE WIND CONDITIONS WILL LIKELY PERSIST THROUGH FRIDAY MORNING. THE COMBINATION OF THE LOCALLY GENERATED SWELLS...GALE FORCE WINDS...AND MODERATELY HIGH ASTRONOMICAL TIDES...ABOVE 6 FEET...WILL LIKELY CAUSE LOCAL BEACH EROSION DURING TIMES OF HIGH TIDES TONIGHT. CAZ034-035-291745- /O.CON.KLOX.CF.S.0021.000000T0000Z-100430T1300Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 239 AM PDT THU APR 29 2010 FOR SURF OF 8 TO 10 FEET AND VERY STRONG RIP CURRENTS. THE POTENTIALLY DANGEROUS OCEAN CONDITIONS WILL LIKELY PERSIST THROUGH TONIGHT. HIGH TIDE AROUND 4 FEET WILL OCCUR NEAR NOON. $$ CAZ039>041-087-291745- /O.CON.KLOX.CF.S.0021.000000T0000Z-100430T1300Z/ SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA ISLAND- 239 AM PDT THU APR 29 2010 FOR SURF OF 5 TO 7 FEET AND VERY STRONG RIP CURRENTS. THE POTENTIALLY DANGEROUS OCEAN CONDITIONS WILL LIKELY PERSIST THROUGH TONIGHT. HIGH TIDE AROUND 4 FEET WILL OCCUR NEAR NOON. $$ ASR
287 WHUS46 KLOX 291735 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1035 AM PDT THU APR 29 2010 ...HAZARDOUS SURF AND VERY STRONG RIP CURRENTS ARE EXPECTED THROUGH EARLY FRIDAY... .SEAS WILL CONTINUE TO BUILD NEAR SHORE WITH THE GALE FORCE NORTHWEST WINDS. SEAS WILL BUILD TO 11 TO 14 FEET ALONG THE CENTRAL COAST AND TO 8 TO 10 FEET WITHIN THE BIGHT. THE GALE FORCE WIND CONDITIONS WILL LIKELY PERSIST THROUGH FRIDAY MORNING. THE COMBINATION OF THE LOCALLY GENERATED SWELLS...GALE FORCE WINDS...AND MODERATELY HIGH ASTRONOMICAL TIDES...ABOVE 6 FEET... WILL LIKELY CAUSE LOCAL BEACH EROSION DURING TIMES OF HIGH TIDES TONIGHT. CAZ034-035-300145- /O.CON.KLOX.CF.S.0021.000000T0000Z-100430T1300Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 1035 AM PDT THU APR 29 2010 FOR SURF OF 8 TO 10 FEET AND VERY STRONG RIP CURRENTS. THE POTENTIALLY DANGEROUS OCEAN CONDITIONS WILL LIKELY PERSIST THROUGH TONIGHT. HIGH TIDE AROUND 4 FEET WILL OCCUR NEAR NOON. $$ CAZ039>041-087-300145- /O.CON.KLOX.CF.S.0021.000000T0000Z-100430T1300Z/ SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA ISLAND- 1035 AM PDT THU APR 29 2010 FOR SURF OF 5 TO 7 FEET AND VERY STRONG RIP CURRENTS. THE POTENTIALLY DANGEROUS OCEAN CONDITIONS WILL LIKELY PERSIST THROUGH TONIGHT. HIGH TIDE AROUND 4 FEET WILL OCCUR NEAR NOON. $$ SWEET
168 WHUS46 KLOX 300124 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 624 PM PDT THU APR 29 2010 ...HAZARDOUS SURF AND VERY STRONG RIP CURRENTS ARE EXPECTED THROUGH EARLY FRIDAY... .SEAS WILL CONTINUE TO BUILD NEAR SHORE WITH THE GALE FORCE NORTHWEST WINDS. SEAS WILL BUILD TO 11 TO 14 FEET ALONG THE CENTRAL COAST AND TO 8 TO 10 FEET WITHIN THE BIGHT. THE GALE FORCE WIND CONDITIONS WILL LIKELY PERSIST THROUGH FRIDAY MORNING. THE COMBINATION OF THE LOCALLY GENERATED SWELLS...GALE FORCE WINDS...AND MODERATELY HIGH ASTRONOMICAL TIDES...ABOVE 6 FEET... WILL LIKELY CAUSE LOCAL BEACH EROSION DURING TIMES OF HIGH TIDES TONIGHT. CAZ034-035-301300- /O.CON.KLOX.CF.S.0021.000000T0000Z-100430T1300Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 624 PM PDT THU APR 29 2010 ...HAZARDOUS SURF IS EXPECTED THROUGH EARLY FRIDAY... SURF OF 8 TO 10 FEET WITH VERY STRONG RIP CURRENTS CAN BE EXPECTED THIS EVENING. THE POTENTIALLY DANGEROUS OCEAN CONDITIONS WILL LIKELY PERSIST THROUGH TONIGHT. $$ CAZ039>041-087-301300- /O.CON.KLOX.CF.S.0021.000000T0000Z-100430T1300Z/ SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA ISLAND- 624 PM PDT THU APR 29 2010 ...HAZARDOUS SURF IS EXPECTED THROUGH EARLY FRIDAY... SURF OF 5 TO 7 FEET WITH VERY STRONG RIP CURRENTS CAN BE EXPECTED THIS EVENING. THE POTENTIALLY DANGEROUS OCEAN CONDITIONS WILL LIKELY PERSIST THROUGH TONIGHT. $$ SIRARD
790 WHUS46 KLOX 301207 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 507 AM PDT FRI APR 30 2010 ...SURF CONDITIONS WILL REMAIN BELOW HIGH SURF ADVISORY THRESHOLDS... .ALTHOUGH THERE WILL CONTINUE TO BE GUSTY NORTHWEST TO WESTERLY WINDS TODAY ACROSS THE IMMEDIATE COASTAL WATERS...SURF SHOULD REMAIN BELOW HIGH SURF ADVISORY THRESHOLDS. THERE WILL BE A FEW MAX SETS TO NEAR 10 FEET ACROSS THE CENTRAL COAST. AS FOR THE INNER WATERS...THERE WILL BE LOCAL SETS TO 7 FEET THIS AFTERNOON. THERE WILL CONTINUE TO BE A HIGH RISK FOR RIP CURRENTS TODAY. CAZ034-035-039>041-087-301315- /O.CAN.KLOX.CF.S.0021.000000T0000Z-100430T1300Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA ISLAND- 507 AM PDT FRI APR 30 2010 FOR MORE INFORMATION ON CURRENT SURF CONDITIONS PLEASE SEE THE LOCAL SURF ZONE FORECAST. $$ KAPLAN
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this coastal flood statement went out at Apr 28, 4:00 AM PDT, 6 hours 9 minutes earlier.
Area forecast discussion, Apr 28, 4:00 AM PDT, 6 hours 9 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 400 AM PDT WED APR 28 2010 .SYNOPSIS... GUSTY WINDS WILL AFFECT MOST OF THE AREA THROUGH EARLY FRIDAY. TEMPERATURES WILL BE WELL BELOW SEASONAL NORMALS TODAY AND THURSDAY. WINDS WILL CALM ON FRIDAY...AND TEMPERATURES WILL WARM THROUGH THE WEEKEND AND EVEN FURTHER MONDAY AND TUESDAY. && .SHORT TERM (TODAY-FRI)... ONLY A FEW LIGHT SHOWERS REMAIN OVER EASTERN LA COUNTY THIS MORNING AS A COLD FRONT EXITS THE REGION. RAINFALL AMOUNTS WERE GENERALLY UNDER ONE TENTH OF AN INCH...BUT SOME SOUTH TO SOUTHWEST FACING AREAS OF SANTA BARBARA AND SAN LUIS OBISPO COUNTIES SAW UP TO THREE QUARTERS OF AN INCH OF RAIN. ANOTHER WEAK IMPULSE WILL MOVE THROUGH THE AREA THIS AFTERNOON AND EVENING...AND A SLIGHT CHANCE OF RAIN REMAINS NORTH OF POINT CONCEPTION...WITH LITTLE ACCUMULATION EXPECTED. A SLIGHT CHANCE OF RAIN AND SNOW SHOWERS ALSO REMAINS OVER NORTH FACING SLOPES OF THE LA AND VENTURA COUNTY MOUNTAINS THROUGH FRIDAY MORNING. TEMPERATURES TODAY AND THURSDAY WILL REMAIN QUITE COOL...WITH ONLY THE SBA SOUTH COAST EXPECTING ANY SLIGHT WARMING WITH DOWNSLOPING WINDS. THE MAIN STORY FOR THE NEXT FEW DAYS WILL BE WINDS. THIS AFTERNOON GRADIENTS TURN STRONGLY ONSHORE...WITH LAX-DAG UP TO 7.8 MB THIS AFTERNOON. THIS COMBINED WITH PRETTY DECENT COLD AIR ADVECTION BEHIND THE FRONT WILL RESULT IN WIDESPREAD GUSTY WEST WINDS DEVELOPING OVER ALMOST THE WHOLE AREA BY THE AFTERNOON. ADVISORIES HAVE BLANKETED MOST OF THE CWA FOR THE AFTERNOON AND EVENING...AND HIGH WIND WARNINGS HAVE BEEN ISSUED FOR THE ANTELOPE VALLEY AND THE LA/VTU COUNTY MOUNTAINS. WOULD NOT BE SURPRISED TO SEE A GUST TO 70 MPH AT SOME OF OUR I-5 CORRIDOR STATIONS. BLOWING DUST MAY ALSO BE A PROBLEM ACROSS THE ANTELOPE VALLEY...LIKELY THROUGH FRIDAY MORNING. GRADIENTS TURN MORE NORTHWEST TO NORTH TONIGHT AND THURSDAY...AND WINDS OVER THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST ARE EXPECTED TO INCREASE THURSDAY EVENING. A HIGH WIND WATCH IS IN EFFECT FOR THESE AREAS THURS EVENING THROUGH EARLY FRIDAY MORNING...AND GUSTS TO 60 MPH ARE NOT OUT OF THE QUESTION FOR THE USUAL GUSTY CANYONS. ANOTHER ROUND OF ADVISORIES IS LIKELY FOR THE LA AND VTU COASTS AND VALLEYS THURSDAY AFTERNOON THROUGH EARLY FRIDAY MORNING. BY FRIDAY MORNING...THE OFFENDING TROUGH CAUSING THE WINDS PUSHES FAR EAST ENOUGH OF THE AREA TO ALLOW WINDS TO RELAX. TEMPERATURES WILL START TO CLIMB BACK UP ON FRIDAY AS HEIGHTS RISE AND COLD AIR ADVECTION IS SHUT OFF. NORTH SLOPE SHOWERS SHOULD ALSO CEASE TO BE AN ISSUE BY FRIDAY AFTERNOON AS WELL. .LONG TERM (SAT-TUE)... THE LONG RANGE MODELS DIFFER A BIT WITH HANDLING THE NEXT WORK WEEK. OVER THE WEEKEND...TEMPERATURES WILL CLIMB BACK TO AT LEAST SEASONAL NORMALS AS A WEAK RIDGE BUILDS OVER THE WEST COAST. BY SUNDAY NIGHT...THE GFS TRIES TO PULL A CUTOFF LOW INTO NEVADA AND ARIZONA BRINGING ANOTHER ROUND OF GUSTY WINDS. THE ECMWF CONTINUES TO BUILD THE RIDGE THROUGH TUESDAY. HAVE GONE WITH MORE OF THE RIDGING WARM FORECAST...BUILDING TEMPS WELL INTO THE 80S ACROSS INLAND AREAS BY TUESDAY. EITHER WAY...EXPECT DRY WEATHER THROUGH THE LONG TERM. && .AVIATION...28/1200Z. WILL BE UPDATED SHORTLY AFTER THE 12Z TAFS. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING (SEE LAXNPWLOX). HIGH WIND WATCH (SEE LAXNPWLOX). WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...MEIER/BRUNO AVIATION...RORKE SYNOPSIS...MEIER WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 28, 6:00 AM PDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT WED APR 28 2010 CAZ034>041-044>046-051>054-059-087-088-547-548-291300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT WED APR 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY .STRONG AND POTENTIALLY DAMAGING WINDS ARE EXPECTED TO DEVELOP ACROSS THE AREA THIS AFTERNOON...STRONGEST ACROSS THE ANTELOPE VALLEY AND INTERSTATE 5 CORRIDOR...CREATING HAZARDOUS DRIVING CONDITIONS. BLOWING DUST WILL ALSO LIKELY BE A PROBLEM THROUGH THE ANTELOPE VALLEY. IN ADDITION...GALE FORCE WINDS ARE EXPECTED TO DEVELOP ACROSS THE COASTAL WATERS. THE STRONG WINDS WILL CREATE HAZARDOUS RIP CURRENTS ACROSS AREA BEACHES. BOATERS AND BEACHGOERS ARE URGED TO USE CAUTION. * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY WINDS WILL CONTINUE TO POSE A THREAT ACROSS MUCH OF THE AREA AND COASTAL WATERS THROUGH EARLY FRIDAY. HAZARDOUS RIP CURRENTS ARE ALSO EXPECTED TO PERSIST THROUGH THIS TIME. * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEIER/BRUNO
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 3:16 AM PDT | Gale Warning | LOX | 66 hr | |
| Apr 28, 3:16 AM PDT | Small Craft Advisory | LOX | 24 hr | |
| Apr 28, 4:07 AM PDT | High Wind Watch | LOX | 30 hr | |
| Apr 28, 4:07 AM PDT | High Wind Warning | LOX | 50 hr | |
| Apr 28, 2:24 PM PDT | Wind Advisory | LOX | Los Angeles, Santa Barbara | 40 hr |
Nearby
Coastal Flood Statements in California, 2010Every coastal flood statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.